Pacific Journal of Mathematics

Lie algebras and Hopf algebras.

John H. Reinoehl

Article information

Source
Pacific J. Math., Volume 93, Number 1 (1981), 181-192.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736593

Mathematical Reviews number (MathSciNet)
MR621606

Zentralblatt MATH identifier
0459.16005

Subjects
Primary: 17B10: Representations, algebraic theory (weights)
Secondary: 14L25 16A24

Citation

Reinoehl, John H. Lie algebras and Hopf algebras. Pacific J. Math. 93 (1981), no. 1, 181--192. https://projecteuclid.org/euclid.pjm/1102736593


Export citation

References

  • [1] G. Hochschild, Algebraic Groups and Hopf Algeb?as, Illinois J. Math., 14 (1970), 52-65.
  • [2] G. Hochschild, Algebraic Lie Algebras and Representative Functions, Illinois J. Math., 3 (1959), 499-523.
  • [3] G. Hochschild,Algebraic Lie Algebr as and Representative Functions--Supplement,Illinois, J. Math., 4 (I960), 609-618.
  • [4] G. Hochschild,Introduction to Affine Algebraic Groups, Holden Day, 1971.
  • [5] G. Hochschild and G. D. Mostow, Complex Analytic Groups and Hopf Algebras, Amer. J. Math., 91 (1969), 1141-1151.
  • [6] G. Hochschild and G. D. Mostow, Pro-afne algebraic groups, Amer. J. Math., 91 (1969), 1127-1140.
  • [7] M. Sweedler, Hopf Algebras, Benjamin, 1969.